Correct Method of Analytical Solution of Multipoint Boundary Problems of Structural Analysis for Systems of Ordinary Differential Equations with Piecewise Constant Coefficients

Abstract:

Article Preview

This paper is devoted to correct method of analytical solution of multipoint boundary problems of structural analysis for systems of ordinary differential equations with piecewise constant coefficients. Its major peculiarities include universality, computer-oriented algorithm involving theory of distributions, computational stability, optimal conditionality of resultant systems and partial Jordan decomposition of matrix of coefficients, eliminating necessity of calculation of root vectors.

Info:

Periodical:

Advanced Materials Research (Volumes 250-253)

Edited by:

Guangfan Li, Yong Huang and Chaohe Chen

Pages:

3652-3655

DOI:

10.4028/www.scientific.net/AMR.250-253.3652

Citation:

P. A. Akimov and V. N. Sidorov, "Correct Method of Analytical Solution of Multipoint Boundary Problems of Structural Analysis for Systems of Ordinary Differential Equations with Piecewise Constant Coefficients", Advanced Materials Research, Vols. 250-253, pp. 3652-3655, 2011

Online since:

May 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.